# SDR DALA2023042403174

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,698 hours, 26,492 cycles
- Engine: Pwa PW2037
- Engine time: 85,115 hours, 38,341 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 6716 - ATB/IFSD/DE - AIR TURN BACK TO CUN FOR LEFT OIL FILTER CLOG MESSAGE ON CLIMB OUT, CREW PULLED THROTTLE BACK AND ENGINE SHUT ITSELF DOWN. CORRECTIVE ACTION: CHECKED MCD'S AND OIL FILTER, FOUND METAL DEBRIS ON MCD'S AND IN OIL FILTER. REMOVED AND REPLACED ENGINE.
